Management Of Fever In Patients With Bronchopneumonia

Illustration of Management Of Fever In Patients With Bronchopneumonia
Illustration: Management Of Fever In Patients With Bronchopneumonia cdn.ps.emap.com

Patients aged 45 years, taken to the hospital with symptoms of fever and shortness of breath. Bronchopneumonia diagnosed and given ceftriaxone 2gram per day. Fever patients but not given fever-lowering drugs

Originally posted 2020-04-16 13:22:05.

1 Answer:

Good afternoon, thank you for asking at HealthReplies.com. Bronchopneumonia is a type of inflammatory disease of the lung, which can be caused by bacteria, viruses, or fungi. This condition causes the sufferer to experience a group of symptoms such as coughing, shortness of breath, and also fever. Among those who are more susceptible to this disease are children under two years old, elderly, smokers, consume alcohol, have low immunity, and poor nutrition.

Regarding your question, indeed if there are symptoms in the form of fever, the patient should be given a fever-lowering drug. Our advice, if there isn't any, may be to give over-the-counter fever-lowering drugs such as paracetamol or other brands that have similar generic content. Do not forget to read the rules of use before taking the drug. In addition, to reduce fever can also be done warm compresses on the forehead, increase the consumption of water, and take a bath or warm bath.

Then if the condition does not improve, given the symptoms and findings of bronchopneumonia and COVID-19 are very similar, the patient should immediately check himself back to the pulmonary doctor to evaluate his condition and determine the best treatment whether it is enough or need additional. So, hopefully answering your question.

: by

Related Question

Causes Of Nausea And Vomiting After Suffering From Mumps?

Causes Of Nausea And Vomiting After Suffering From Mumps?

(3 months ago)

I have had mumps, just yesterday it collapsed on the right and left, then I felt my (female) genitals drain a lot of fluid, I have nausea, vomiting and headaches, what do you think...

Toothache After Patching?

Toothache After Patching?

(2 years ago)

Congratulations mlm. I have a toothache due to cavities … and have undergone dental treatment because the word dktr has been affected by pulpitis … perform various seri...

Overcoming Osteoporosis To Difficulty Standing And Back Pain When Forced?

Overcoming Osteoporosis To Difficulty Standing And Back Pain When Forced?

(2 years ago)

, my father was diagnosed with osteoporosis so it was difficult to stand up, just sometimes it was forced to be able to tp beats in his lumbar bones and back, should I be forced to...

Leave a Reply

Your email address will not be published.